# SDR SWIA201438403

- Difficulty date: June 22, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,120 hours, 43,674 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE WHEN SELECTING GEAR UP, RT MAIN APPEARED TO BE STUCK DOWN INDICATED BY RED A & B WITH WIND NOISE AND MISC GRINDING SOUND.  PERFORMED SEVERAL GEAR SWINGS. NO DEFECTS NOTED.  INSPECTED LT MLG EXTENSIVELY.  NO DEFECTS NOTED. COULD NOT DUPLICATE.  OPS CHECK GOOD.
